# SDR UALA2011021400773

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 43,630 hours, 17,077 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4935100V5
- Part serial: 75
- Condition: Damaged
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON TOUCHDOWN LOWER NOSE AREA.  ACCOMPLISHED BIRD STRIKE INSPECTION. FOUND RADOME DAMAGED AT RT SIDE MID SPAN. REPLACED RADOME REF MM.
